# SDR VNAA202308290004

- Difficulty date: August 29, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 42,170 hours, 32,097 cycles
- System (JASC): 5200 · Doors
- Part: Angle
- Part number: SH670318757S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR LOWER SILL ANGLE.
